Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 60, NWS Cleveland, OH

June 10, 2008Marion County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 10, 2008, 2:32 AM EDT for Marion County, Ohio. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2008, 2:32 AM EDT (06:32 UTC)
Expired
Jun 10, 2008, 3:16 AM EDT
In force
44 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

County Marion County, OH

The radar

The Cincinnati radar (KILN), 132 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 2:35 AM EDTTSTM WND DMGProspect, OHA COUPLE OF LARGE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 736 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
736 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1829 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 100632
SVRCLE
OHC101-100730-
/O.NEW.KCLE.SV.W.0060.080610T0632Z-080610T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
232 AM EDT TUE JUN 10 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARION COUNTY IN NORTH CENTRAL OHIO...

* UNTIL 330 AM EDT

* AT 227 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTHWEST OF PROSPECT...OR ABOUT 8 MILES NORTH OF
  MARYSVILLE...AND MOVING NORTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MARION

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4044 8324 4045 8325 4050 8326 4050 8333
      4051 8333 4070 8315 4067 8294 4044 8313
      4044 8321
TIME...MOT...LOC 0632Z 217DEG 42KT 4040 8328

$$
KIELTYKA
1 follow-up statement
000 
WWUS51 KCLE 100716
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
316 AM EDT TUE JUN 10 2008

OHC101-100726-
/O.CAN.KCLE.SV.W.0060.000000T0000Z-080610T0730Z/
MARION OH-
316 AM EDT TUE JUN 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR MARION COUNTY IS CANCELLED...
THE STORMS ARE NO LONGER SEVERE. HOWEVER...SOME SHOWERS AND 
THUNDERSTORMS WILL CONTINUE FOR THE EARLY MORNING HOURS.

LAT...LON 4044 8324 4045 8325 4050 8326 4050 8333
      4051 8333 4070 8315 4067 8294 4044 8313
      4044 8321
TIME...MOT...LOC 0716Z 217DEG 42KT 4081 8287

$$

KIELTYKA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:28 AM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 10, 1:28 AM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
128 AM EDT TUE JUN 10 2008

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE LOWER GREAT LAKES REGION EARLY
TUESDAY MORNING...BRINGING COOLER TEMPERATURES TO THE REGION. HIGH
PRESSURE WILL RETURN TO THE AREA ON WEDNESDAY WITH NEAR NORMAL
TEMPERATURES EXPECTED THROUGH THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
SHOWERS AND THUNDERSTORMS WILL BE SCATTERED OR A LITTLE MORE
OVERNIGHT. THEY COULD BE STRONG. LOWERED THE TEMPERATURES TO MID 60S.

PRE-FRONTAL LINE OF CONVECTION HAS ALREADY DEVELOPED ALONG A LINE
FROM SOUTHERN LAKE HURON TO PADUCAH KY AND IS SLOWLY MOVING TO THE
NORTHEAST AROUND 35MPH. SYNOPTIC FRONT REMAINS WELL TO THE WEST OF
THESE STORMS BUT THEY SHOULD EVENTUALLY BLOSSOM AS THEY MOVE INTO
THE ABUNDANT INSTABILITY PRESENT ACROSS THE WESTERN THIRD OF THE
FORECAST AREA. A LOT OF DRY AIR ALOFT ACROSS MICHIGAN INDIANA AND
WESTERN OHIO AND THINK THAT DAMAGING WINDS ARE GOING TO BE THE MAIN
THREAT WITH THESE STORMS THIS AFTERNOON AND EVENING.

MODELS CONTINUE TO STRUGGLE WITH HOW TO HANDLE THIS EVENT TONIGHT
FOLLOWING SUNSET. GFS SEEMS TO HAVE THE BEST HANDLE ON THE PRESENT
SITUATION BUT IT SUSPICIOUSLY SHOWS ALL CONVECTION DISSIPATING AFTER
00Z WITH MOSTLY DRY CONDITIONS PREVAILING AT ALL SITES THROUGH
MIDNIGHT. IT HINTS AT SOME NEW CONVECTION OVERNIGHT BETWEEN 06Z AND
12Z BUT ITS HARD TO SAY IF THIS BRIEF BREAK WILL ACTUALLY HAPPEN.
WILL TRY AND PUT SOME TIMING IN THE FORECAST THIS EVENING WITH
HIGHEST POPS ACROSS NW OH AND HOLD OFF ON ANY SIGNIFICANT MENTION OF
PRECIP IN THE EASTERN COUNTIES UNTIL CLOSER TO MIDNIGHT.

MEANWHILE THE NAM DOES SHOW THIS AFTERNOONS CONVECTION...BUT NOTHING
ELSE AFTERWARD. FEEL THAT THE GFS SOLUTION IS THE BEST SOLUTION
SINCE WE NEVER REALLY LOSE THE INSTABILITY OVERNIGHT AND I HAVE A
HARD TIME THINKING THAT ALL STORMS WILL DISAPPEAR SUDDENLY AFTER
SUNSET.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
COLD FRONT SHOULD BE ON TOP OF THE FORECAST AREA TOMORROW MORNING
AND SHOULD SLOWLY MAKE ITS WAY EAST OF THE OH/PA BORDER BY EARLY
AFTERNOON. SHOULD ACTUALLY DRY OUT WEST OF INTERSTATE 71 TOMORROW
AFTERNOON WHILE THERE WILL STILL BE A LINGERING CHANCE OF A SHOWER
FURTHER EAST. A LITTLE WORRIED ABOUT WHAT COULD HAPPEN IF THE FRONT
STALLS OVERHEAD TOMORROW MORNING GIVEN INCREASING DESTABILIZATION
ACROSS WESTERN OHIO. QUESTION IS WHETHER ANY SEVERE STORMS COULD
DEVELOP ACROSS FAR EASTERN OHIO/WESTERN PENNSYLVANIA TOMORROW
AFTERNOON BUT THIS IS STILL UP FOR DEBATE. BY TUESDAY NIGHT...ALL
SITES SHOULD BE DRY THROUGH THURSDAY MORNING.

TEMPS DROP OFF QUITE A BIT TOMORROW WITH HIGHS NEAR NORMAL BOTH
TUESDAY AND WEDNESDAY.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
LONG TERM BEGINS THURSDAY WITH HIGH PRESSURE CENTERED OVER THE
ONTARIO/QUEBEC BORDER.  THE HIGH WILL EXTEND SOUTH THROUGH NEW
ENGLAND AND THE EASTERN OHIO VALLEY.  ALOFT AN UPPER RIDGE WILL
EXTEND THROUGH THE OHIO VALLEY AND THE GREAT LAKES.  WITH THIS
SYNOPTIC SETTING WOULD EXPECT FAIR WX THROUGH THE DAY.  GFS AND
ECMWF SHOWING ENOUGH MOISTURE TO MAKE AFTERNOON/EVENING SCT/ISOLD
THUNDERSTORMS POSSIBLE HOWEVER WL LEAVE OUT FOR NOW.  NEXT
SIGNIFICANT CHANCE FOR SYNOPTIC SHWRS/TSTMS WILL COME FRIDAY INTO
SATURDAY AS AN UPPER LOW MOVES INTO ONTARIO WITH AN UPPER TROF
MOVING THROUGH THE GREAT LAKES.  AT THE SURFACE MODELS SHOW AN
ASSOCIATED COLD FRONT MOVING THROUGH THE REGION.  ALTHOUGH THERE ARE
TIMING DIFFERENCES BETWEEN THE GFS AND ECMWF WOULD EXPECT A LINE OF
SHWRS/TSTMS WITH THE FRONT DURING THE PERIOD.  UPPER TROF WILL
REMAIN OVER THE ONTARIO/QUEBEC AREA WHICH WILL BRING COOLER AIR AND
SCATTERED SHOWERS INTO EARLY NEXT WEEK.

&&

.AVIATION /05Z TUESDAY THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS INDIANA AND
WESTERN OHIO AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS NORTHERN
OHIO THROUGH THE MORNING. IT SHOULD CLEAR THE ERI AND YNG AREAS BY
EARLY AFTERNOON. WILL HAVE TO WATCH FOR SOME LIGHT FOG FOR
CAK...ERI AND YNG UP UNTIL THE THUNDERSTORMS ARRIVE. DONT THINK IT
WILL GET TO MVFR VISIBILITIES.

OUTLOOK...MAINLY VFR CONDITIONS WEDNESDAY AND THURSDAY AS HIGH
PRESSURE MOVES ACROSS THE GREAT LAKES. FRIDAY EVENING ANOTHER COLD
FRONT WILL MOVE THROUGH AND LIKELY BRING A BRIEF PERIOD OF MVFR
CONDITIONS AND SCATTERED THUNDERSTORMS.

&&

.MARINE...
SSW WINDS OF ABOUT 10 TO 20 KTS WILL CONTINUE INTO LATE TONIGHT WHEN
A COLD FRONT WILL MOVE ACROSS LAKE ERIE SHIFTING THE FLOW TO SW OR
WEST. THE NEARSHORE WILL SEE A LITTLE HIGHER WINDS INTO THIS EVENING
SO SCA WILL BE LEFT GOING UNTIL 10 PM.  HIGH PRESSURE MOVING ACROSS
OHIO SHOULD PROVIDE FAIRLY LIGHT AND VARIABLE WINDS UNTIL A NE FLOW
STARTS TO SET UP WED AFTERNOON AS THE CENTER OF THE HIGH ESTABLISHES
ITSELF NEAR LAKE ONTARIO. EAST TO SE WINDS THU WILL VEER TO SE THEN
S FRI INTO FRI NIGHT AHEAD OF ANOTHER APPROACHING WEAK COLD FRONT.
THE MODELS START TO BECOME MORE UNCERTAIN ON HOW AND WHETHER THIS
FRONT WILL MOVE THROUGH LAKE ERIE SAT SO LOW CONFIDENCE IN A S TO W
WIND SHIFT IN THE FORECAST.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LEINS
NEAR TERM...KIELTYKA/LEINS
SHORT TERM...LEINS
LONG TERM...TK
AVIATION...MULLEN
MARINE...ADAMS
Hazardous weather outlook, Jun 9, 11:33 PM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1133 PM EDT MON JUN 9 2008

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-110345-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1133 PM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT

HAZARDOUS WEATHER IS NOT ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE MAY BE A THREAT OF STRONG DAMAGING WINDS THROUGH TUESDAY
MORNING AS A LINE OF THUNDERSTORMS MOVES EAST ACROSS THE REGION.

NO HAZARDOUS WEATHER IS EXPECTED WEDNESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LOMBARDY

In the hours before

Local storm report, Jun 9, 9:37 PM EDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
937 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     WATERVILLE              41.50N 83.73W
06/09/2008                   LUCAS              OH   TRAINED SPOTTER

            VERY LARGE LIMB DOWN ESTIMATED WIND UP TO 60 MPH.

0610 PM     TSTM WND DMG     BOWLING GREEN           41.38N 83.65W
06/09/2008                   WOOD               OH   LAW ENFORCEMENT

            LARGE LIMBS DOWN.

0625 PM     TSTM WND DMG     3 E CLAY CENTER         41.57N 83.30W
06/09/2008                   OTTAWA             OH   LAW ENFORCEMENT

            16 TRAINS DERAILED AND A LARGE TREE UPROOTED.

0651 PM     TSTM WND GST     FINDLAY                 41.04N 83.64W
06/09/2008  M67.00 MPH       HANCOCK            OH   ASOS

            NUMEROUS TREES AND POWERLINES DOWN IN THE AREA.

0700 PM     TSTM WND DMG     3 S SANDUSKY            41.41N 82.71W
06/09/2008                   ERIE               OH   PUBLIC

            A FEW LARGE LIMBS DOWN.

0730 PM     TSTM WND DMG     7 N UPPER SANDUSKY      40.93N 83.28W
06/09/2008                   WYANDOT            OH   LAW ENFORCEMENT

            SEVERAL TREES DOWN AND ONE FELL ON A HOUSE.

0735 PM     TSTM WND DMG     SYLVANIA                41.71N 83.71W
06/09/2008                   LUCAS              OH   TRAINED SPOTTER

            HUNDREDS OF TREES DOWN.

&&

KIELTYKA
Local storm report, Jun 9, 11:04 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
1104 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     3 E CLAY CENTER         41.57N 83.30W
06/09/2008                   OTTAWA             OH   LAW ENFORCEMENT

            16 TRAIN CARS DERAILED AND A LARGE TREE UPROOTED.

&&

KIELTYKA
Local storm report, Jun 10, 12:58 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
1258 AM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     WATERVILLE              41.50N 83.73W
06/09/2008                   LUCAS              OH   TRAINED SPOTTER

            VERY LARGE LIMB DOWN ESTIMATED WIND UP TO 60 MPH.

0705 PM     TSTM WND GST     FOSTORIA                41.16N 83.41W
06/09/2008  E65.00 MPH       SENECA             OH   AMATEUR RADIO

0730 PM     TSTM WND GST     2 SE PLYMOUTH           40.97N 82.64W
06/09/2008  E60.00 MPH       RICHLAND           OH   TRAINED SPOTTER

0735 PM     TSTM WND DMG     5 NNE GENOA             41.59N 83.32W
06/09/2008                   OTTAWA             OH   TRAINED SPOTTER

            LARGE TREE DOWN NEAR MARTIN.

0735 PM     TSTM WND DMG     SYLVANIA                41.71N 83.71W
06/09/2008                   LUCAS              OH   EMERGENCY MNGR

            DOZENS OF TREES DOWN AND MANY ON HOMES.

0735 PM     TSTM WND DMG     BETTSVILLE              41.24N 83.23W
06/09/2008                   SENECA             OH   TRAINED SPOTTER

            ROOF OFF BARN.

0735 PM     TSTM WND DMG     FREMONT                 41.35N 83.11W
06/09/2008                   SANDUSKY           OH   TRAINED SPOTTER

            SEVERAL LARGE LIMBS DOWN.

0739 PM     TSTM WND GST     OAK HARBOR              41.51N 83.15W
06/09/2008  E60.00 MPH       OTTAWA             OH   TRAINED SPOTTER

0742 PM     TSTM WND DMG     TOLEDO                  41.66N 83.58W
06/09/2008                   LUCAS              OH   TRAINED SPOTTER

            SEVERAL LIMBS DOWN.

0745 PM     TSTM WND DMG     ARCADIA                 41.11N 83.51W
06/09/2008                   HANCOCK            OH   LAW ENFORCEMENT

            BARN DESTROYED AND MANY TREES UPROOTED.

0755 PM     TSTM WND DMG     SHELBY                  40.88N 82.66W
06/09/2008                   RICHLAND           OH   TRAINED SPOTTER

            SEVERAL LARGE LIMBS DOWN.

0800 PM     TSTM WND DMG     5 W NEW LONDON          41.08N 82.50W
06/09/2008                   HURON              OH   AMATEUR RADIO

            LARGE TREE DOWN.

0810 PM     TSTM WND DMG     GRAFTON                 41.28N 82.03W
06/09/2008                   LORAIN             OH   AMATEUR RADIO

            TREE DOWN.

0810 PM     TSTM WND DMG     LAGRANGE                41.24N 82.12W
06/09/2008                   LORAIN             OH   LAW ENFORCEMENT

            TREE DOWN.

0810 PM     TSTM WND DMG     LORAIN                  41.44N 82.18W
06/09/2008                   LORAIN             OH   LAW ENFORCEMENT

            TREE DOWN.

0812 PM     TSTM WND DMG     7 S NORWALK             41.14N 82.61W
06/09/2008                   HURON              OH   AMATEUR RADIO

            TEN INCH DIAMETER TREE DOWN.

0822 PM     TSTM WND DMG     NORWALK                 41.24N 82.61W
06/09/2008                   HURON              OH   AMATEUR RADIO

            COUPLE OF LARGE TREES DOWN AN MANY POLES.

0824 PM     TSTM WND DMG     OLMSTED FALLS           41.37N 81.90W
06/09/2008                   CUYAHOGA           OH   TRAINED SPOTTER

            SEVERAL TREES DWON.

0825 PM     TSTM WND DMG     3 W BRUNSWICK           41.25N 81.88W
06/09/2008                   MEDINA             OH   LAW ENFORCEMENT

            TREE DOWN.

0833 PM     TSTM WND DMG     MEDINA                  41.14N 81.87W
06/09/2008                   MEDINA             OH   TRAINED SPOTTER

            SEVERAL TREES DOWN.

0859 PM     HAIL             CLEVELAND               41.48N 81.68W
06/09/2008  E0.88 INCH       CUYAHOGA           OH   PUBLIC

            A FEW TREES DWON.

0916 PM     TSTM WND DMG     MENTOR                  41.69N 81.33W
06/09/2008                   LAKE               OH   AMATEUR RADIO

            LARGE LIMBS DOWN.

0945 PM     TSTM WND DMG     JEFFERSON               41.74N 80.77W
06/09/2008                   ASHTABULA          OH   PUBLIC

            LARGE LIMBS DOWN.

0945 PM     TSTM WND GST     ORWELL                  41.54N 80.86W
06/09/2008  E60.00 MPH       ASHTABULA          OH   TRAINED SPOTTER

            LARGE TREE DOWN.

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:17 PM EDTAreal Flood AdvisoryCLELucas3 hr
Jun 9, 8:23 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina67 min
Jun 9, 8:43 PM EDTSpecial Marine WarningCLE62 min
Jun 9, 8:56 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake49 min
Jun 9, 9:21 PM EDTSevere Thunderstorm WarningCLEAshtabula39 min
Jun 9, 9:32 PM EDTSpecial Marine WarningCLE88 min
Jun 9, 9:51 PM EDTSevere Thunderstorm WarningCLEAshtabula54 min
Jun 10, 2:41 AM EDTSevere Thunderstorm WarningCLEMarion, Wyandot36 min
Jun 10, 3:24 AM EDTSpecial Marine WarningCLE2 hr
Jun 10, 3:58 AM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain17 min
Jun 10, 4:08 AM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain52 min
Jun 10, 4:57 AM EDTSpecial Marine WarningCLE2 hr
Jun 10, 5:09 AM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark28 min
Jun 10, 9:58 AM EDTAreal Flood AdvisoryCLELucas68 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.